MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT XP HYBRID; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT XP HYBRID; MOBILE X-RAY SYSTEM
Model Number 1818454
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an incident with the mobilett xp unit.The collimator detached during an examination in the neonatal unit.This was caused by detachment of the flange that holds the collimator from the single tank.There was no injury attributed to the event.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
It is currently unclear whether the four screws holding the flange to the single tank became loose and what caused it.Further information was requested and the single tank, incl.The flange for attaching the collimator, was requested for investigation.It is stated in the operator manual to perform a daily check of the system.During the daily check loose parts would be noticeable and service must be dispatched.In case of system movements (e.G., to another place) the arm should be in locked position to avoid damages to the system/collimator.Normally the collimator and the cover would be held by cables should it detach completely from the system unexpectedly.Nevertheless, it is assumed that in worst case a minor to serious injury might be the outcome if a person were hit by a falling collimator.Investigation is ongoing.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Additional Manufacturer Narrative
Additional information: d8: complaint system was not made available for evaluation.H8: usage of device added.H6, h10: the reported event was investigated in detail.The investigation was based on the provided pictures and information since the affected component was not available for investigation.It was confirmed that the return did not have the red cc-sticker and was therefore not marked as complaint part.The investigation showed that all four screws, which are used to fix the collimator flange to the single tank, were completely loose and out of the threaded holes.The four screws could only loosen over a long period of usage in combination with not tightening the screws and application of loctite.On the provided images of the screws, there were no clear indications showing that loctite was applied on the threads of the screws.In general, the factory is only using screws for the flange fixation on which the loctite is already pre-applied.This problem was not detected during maintenance or by the customer based on the requested daily checks.Maintenance was last performed during mid-june 2021.During this maintenance, the collimator lamp is normally replaced.During the replacement action the complete collimator cover must be removed, and a loose collimator fixation might be easy to detect.However, according to the maintenance protocol there were no abnormalities or malfunctions detected.Based on the spare part consumption of this system, the single tank (7742450) was replaced on march 23, 2022, for this replacement the collimator needs to be removed and fixed again on the collimator flange.In case the flange was re-used, the usage of loctite 243 for the four fixation screws is requested.The screws are also requested to be tighten with a certain force of 3.5 nm.In addition, based on the provided information, daily checks, described in user manual spr8- 230g.621.01.09 "operator manual mobilett xp hybrid", were not performed by the customer daily.During a daily check, a nearly loose collimator could be easily detected before completely falling.The complaint has been closed.Internal id# (b)(4).

Brand Name
MOBILETT XP HYBRID
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key13976876
Report Number3004977335-2022-21649
Device Sequence Number5994542
Product Code IZL
UDI-Device Identifier04056869009094
UDI-Public04056869009094
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1818454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown